MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 5 HF-T QP DF4 IS4 PROMRI

BIOTRONIK SE & CO. KG RIVACOR 5 HF-T QP DF4 IS4 PROMRI
Model Number 429561
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 03/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
The patient suffered from a large hematoma after crt implantation.The investigator assessed this event as possible related to the patients medical history and concomitant medication with apixaban 2.5mg.The patient was hospitalized.Analgesic as needed and novalgin pills were given.

Brand Name
RIVACOR 5 HF-T QP DF4 IS4 PROMRI
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
MDR Report Key11565767
Report Number1028232-2021-01408
Device Sequence Number17267414
Product Code NIK
UDI-Device Identifier04035479156879
UDI-Public04035479156879
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number429561
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;